Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child has big red marks on legs, no health issue. What is the treatment?

hi my 4yr old has big red marks on his legs started with one leg now the other has some and he wont let me touch them but he is strange anyway he s eating and drinking fine i dont know know what to do he wont go into a doctors because he has a good memory and the time before last he had jabs now he wont go back in please help thanks nicala
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi there,
you haven't mentioned whether these red patches are associated with any symptoms such as scaling or itching,or are increasing in size nevertheless with your description it likely seems to be an allergic reaction to irritants such as nickel as in jewellery,shellfish,animal dander,pollen or exposure to extreme heat or cold.

these patches could be prevented if you can identify the allergen and keep him away from it.application of calamine lotion could give some relief.

it would be better if u consult a dermatologist near by to rule out other causes of the problem

Answered: Wed, 18 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor